# SDR HALA201904121186

- Difficulty date: April 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 24,251 hours, 3,746 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK, FOUND DMG 10" BOTTOM AFT OF RADOME.  PERFORMED PRELIMINARY HFEC SURFACE SCAN OF PUNCTURE ON LOWER NOSE FWD OF PRESSURE BULKHEAD/CENTERLINE PER AIRBUS NTM TASK 51-10-08. CRACK IS APPROX 3/4" IN LENGTH W/ PUNCTURE IN UN-PRESSURIZED AREA. REMOVED DAMAGE PER A330 SRM 51-70-20. PERFORMED HFEC OF SKIN DAMAGE TRIM OUT INTERIOR AND EXTERIOR, AS WELL AS THE INTERNAL SURFACE OF P-DOME SKIN FLANGE AND EXTERNAL P-DOME SURFACE PER A330 NTM 51-10-08. NO CRACK INDICATIONS NOTED. PERFORMED U.T. MEASUREMENT OF REMAINING SURFACE THICKNESS AT TRIM PER A330 NTM 51-10-04. RESULTS SENT TO ENGINEERING. PERFORMED STEP 2 OF PRI IAW ERA 577214-14 REV. 0 ROTO - TEST OF OPEN HOLES, NO CRACKS OR INDICATIONS NOTED FABRICATED REPAIR PARTS PER FIG 4. PRI 577214-14 REV 2 ADDED ADDITIONAL HOLES. PERFORMED STEP 2 OF PRI 577214-14 REV. 0 ROTO - TEST NO CRACKS NOTED,  PERFORMED TIME LIMITED REPAIR PER ERA 577214-14 REV ORIG.
